# SDR HALA0800359

- Difficulty date: January 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,670 hours, 16,014 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lws 775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AROUND FASTENER AT LT WING STA 775, ON TOP SURFACE ON FRONT SPAR.  REPAIRED PER SRM 57-20-01.
